Please use this identifier to cite or link to this item:
Title: Approximation of bone remodeling models
Authors: Figueiredo, Isabel M. N. 
Keywords: Adaptive elasticity; Functional spaces; Galerkin and Euler methods
Issue Date: 2005
Citation: Journal de Mathématiques Pures et Appliqués. 84:12 (2005) 1794-1812
Abstract: We present convergence results and error estimates concerning the numerical approximation of a class of bone remodeling models, that are elastic adaptive rod models. These are characterized by an elliptic variational equation, representing the equilibrium of the rod under the action of applied loads, coupled with an ordinary differential equation with respect to time, describing the physiological process of bone remodeling. We first consider the semi-discrete approximation, where only the space variables are discretized using the standard Galerkin method, and then, applying the forward Euler method for the time discretization, we focus on the fully discrete approximation.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file71aa0585f9fd426d894135e931b33a78.pdf168.75 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on May 18, 2020


checked on May 18, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.